Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Solutions to the nonautonomous bistable equation with specified Morse index. I. Existence

Authors: Nicholas D. Alikakos, Peter W. Bates and Giorgio Fusco
Journal: Trans. Amer. Math. Soc. 340 (1993), 641-654
MSC: Primary 34B15; Secondary 34E15
MathSciNet review: 1167183
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the existence of unstable solutions of specified Morse index for the equation $ {\varepsilon ^2}{u_{xx}} - f(x,u) = 0$ on a finite interval and Neumann boundary conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B15, 34E15

Retrieve articles in all journals with MSC: 34B15, 34E15

Additional Information

PII: S 0002-9947(1993)1167183-0
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia